RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 29, Number 4  


Ordinary Differential Equations
A constructive method for solving a controllability problem for ordinary differential equations
S. A. Aisagaliev, S. S. Aysagalieva
555
On a class of operators in the space of continuous functions on a locally compact commutative group
I. V. Gaishun
568
Coordinate-wise estimates for the reachability set of a dynamical system
V. V. Zaitsev
575
An algorithm for the asymptotic solution of a singularly perturbed nonlinear time-optimality problem
A. I. Kalinin
585
Generalized eigenvalue problems, stationary regimes and regimes with peaking of some strongly nonlinear nonstationary processes
V. R. Kardashov
597
Adaptive integro-differential algorithms for the stochastic optimization of dynamical systems
V. Yu. Tertychnyi
610

Partial Differential Equations
Inhomogeneous problems for an odd-order loaded evolution equation with interior boundary conditions
M. T. Dzhenaliev (Jenaliyev)
617
Asymptotic behavior of solutions of nonlinear elliptic systems at infinity
E. A. Kalita
627
Periodic boundary value problems for linear hyperbolic equations. II
T. I. Kiguradze
637
Existence and nonexistence of a global solution of some nonlinear elliptic-parabolic equations
K. N. Soltanov
646
A quadratic root of a selfadjoint operator, and the Cauchy problem for elliptic-type equations
R. P. Tarasov
662

Numerical methods
A class of difference schemes for the solution of Navier–Stokes equations. II
V. N. Abrashin, S. L. Lapko
673
Adaptive methods for the numerical solution of stiff systems
V. V. Bobkov, P. A. Mandrik, V. I. Repnikov
689
Conservative difference schemes for second-order parabolic and hyperbolic equations in subdomains
P. P. Matus
700

Short Communications
Higher order matrix linear differential equations
V. P. Derevenskii
711
Algebraic approach to the study of stability of Cauchy problem for Fedorov systems of partial differential equations
S. V. Zhestkov, E. A. Ermolaev
715
Theorems on the stability of motion and examples
Yu. V. Malyshev
717
The differentiability with respect to the initial conditions of a solution to a differential inclusion with delay
L. I. Minchenko, V. N. Teslyuk
719
Управляемость нелинейных систем при наличии ограничений
V. N. Rozova
721
Criteria for risky and safe bounds for discrete systems
L. Z. Fishman
723
Periodic solutions of differential inclusions with monotonous operators
V. L. Khatskevich
725
On the Kukles and Cherkas center conditions for a cubic system
A. S. Shube
728

Letters to the Editor
Letter to the editors: “A formula for the first regularized trace of a power of the Laplace operator on a triangle” [Differentsial'nye Uravneniya 28 (1992), no. 7, 1274–1276, 1288] by Dubrovskiǐ and E. Yu. Kunakova
V. V. Dubrovskii, E. Yu. Kunakova
731
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020